Couldn't find what you looking for?

TRY OUR SEARCH!

Hello.

I suffered from insomnia for four long years. Finally, my doctor offered me solution by prescribing me ativan. Now, I am a new person, full of life and always with a smile on my face.

That means I'm ready to quit ativan but I heard that path is very challenging. Is it true that ativan can cause dependency and that many people must go into rehab centers to clean off?

When I heard that, I was shocked, because I always thought that ativan is a completely harmless drug and that's the reason why so many people are prescribed with it.

How can someone avoid the most serious symptoms? Can I do my withdrawal step by step?

Loading...

User avatar
Health Advisor
784 posts

Hi, Horace.

Ativan is very strong drug and it's only prescribed for a short period of time because it can cause psychological dependence. If you strictly followed your doctor's orders, you don't have reasons to worry.

The most common side effect of Ativan is drowsiness, and I can see that you hadn't experienced it, which is good. That means you can start with withdrawal as soon as your doctor say you're ready. 

Possible side effects include but are not limited to : headaches, anxiety, depression, tension, nausea, vomiting,...

Hope you'll go through withdrawal without consequences.

Cheers!

Reply

Loading...